Couldn't find what you looking for?

TRY OUR SEARCH!


Few days ago my doctor prescribed me Minocycline. I was thinking that is going to be like with any other medicine. While my doctor was telling me many warnings about this drug I saw I have to take care about. He said I have to take all of the Minocycline that he prescribes, even if I begin to feel better. Also he told me something about bad tanning and I have to take care about sun, so I want to hear more about it.

Loading...


Minocycline is a tetracycline antibiotic, which fights bacteria in the body. Minocycline is used to treat many different bacterial infections. Some of those are urinary tract infections, acne, gonorrhea, and Chlamydia, and others. There are pretty much warnings, I don’t know which of those your doctor told you. I have to say you should not take iron supplements, multivitamins, calcium supplements, antacids, or laxatives within 2 hours of taking Minocycline. Reason is that these products may reduce the effectiveness of Minocycline. About tanning, it is true you should avoid prolonged exposure to sunlight or artificial UV light. There is included sun as well as tanning beds. Minocycline may increase the sensitivity of the skin to sunlight and sunburn may result which is bad effect of tanning. Recommended is to use a sunscreen and wear protective clothing when exposure to the sun is unavoidable, to protect yourself of tanning.
Reply

Loading...

I know this was a while ago but I want to warn everyone possible. I'm 16 and I've been taking oral Minocycline for about a year now and never had a problem with it (and to be honest I didnt take it every day like I should have, I sometimes went weeks without taking it.) But just yesterday my stupid butt decided to go get a nice tan a week before school. It was cloudy so I stayed out there longer than usual.(2 and a half hours, yeah yeah I know really stupid.) Anyways, I came in with a pretty red sunburn but hey Im a Florida girl so I didnt think much of it. Well later that night it started to hurt a lot more than usual so I tried to sleep it off. Well because of the Minocycline this very morning I woke up to my face very swollen. Its hard to see out of one eye as we speak. So long story short (which I kind of failed at doing already) DO NOT take this medicine if you spend a lot of time in the sunlight. Which the bottle clearly says but hey, I'm a teenage girl who wanted a tan. I learned my lesson so pleaseeeee listen to this or you'll end up looking like a swollen tomato on the first day of school like me.
Reply

Loading...

I am going to Orlando in 3 weeks, but have another 2 weeks of minocycline to take....how long after completing can I start tanning, either in the sun or tanning bed?  Thanks

 

Reply

Loading...

If you stop taking Minocycline how long till you can go into the sun? 

Reply

Loading...

I had no problem while on it. Just use sunscreen
Reply

Loading...